# SDR GTIA2022083036621

- Difficulty date: August 27, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 37,141 hours, 16,875 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT FOOT WELL FLASHLIGHT INOP LEAKING BATTERY ACID FROM TAIL CAP -R&R CA FLASHLIGHT ASY IAW SA A320 EMERGENCY EQUIP DRAWING
